Entropy numbers of certain summation operators.

Creutzig, J.; Linde, W.

Georgian Mathematical Journal (2001)

  • Volume: 8, Issue: 2, page 245-274
  • ISSN: 1072-947X

How to cite


Creutzig, J., and Linde, W.. "Entropy numbers of certain summation operators.." Georgian Mathematical Journal 8.2 (2001): 245-274. <http://eudml.org/doc/50859>.

author = {Creutzig, J., Linde, W.},
journal = {Georgian Mathematical Journal},
keywords = {summation operator; entropy numbers; small deviation},
language = {eng},
number = {2},
pages = {245-274},
publisher = {Walter de Gruyter},
title = {Entropy numbers of certain summation operators.},
url = {http://eudml.org/doc/50859},
volume = {8},
year = {2001},

AU - Creutzig, J.
AU - Linde, W.
TI - Entropy numbers of certain summation operators.
JO - Georgian Mathematical Journal
PY - 2001
PB - Walter de Gruyter
VL - 8
IS - 2
SP - 245
EP - 274
LA - eng
KW - summation operator; entropy numbers; small deviation
UR - http://eudml.org/doc/50859
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.